# SDR DALA2024050905073

- Difficulty date: May 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 924 Rbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331396) R1 DOOR MOP SILL HAS CORROSION FROM STA 294+11"- STA328 RBL58 WL208. INSTALL NEW MOPSILL ON R1 DOOR MOP SILL FROM STA 294+ 11 TO STA 328 RBL 58 WL 208 IAW B737 SRM 51-40-02-0G DWG 141A8310.
